# SDR CA991208074

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S64E
- Engine: Pwa JFTD12A4A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 597602
- Condition: Broken
- Location: Turbine Section
- Part time: 4,962 hours
- Component: Pwa, JFTD12A4A
- Stage of operation: HO
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) OPERATOR HAS IMPOSED A LIMIT OF 36 GRAMS MINIMUM WEIGHT ON ALL THE BLADES AT INSTALLATION.  A PERIODIC STRUM CHECK IS ALSO IMPOSED.
